# SDR MASA2011080203376

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 35,181 hours, 34,398 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Flutter Damper
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR FLUTTER DURING CLIMB CRUSE APP.  R2 NR 2, NR 3 ELEVATOR FLUTTER DAMPENERS.
